MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

MEDTRONIC MEXICO PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number PCP040300150
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving the catheter pcp040300150 pacific plus us d4l300ul1500, a balloon burst occurred on the first inflation.A 7x45 non-medtronic sheath and a 014x300cm nitrex guidewire were used.A non-medtronic inflation device was used with 50/50 contrast.Embolic protection was not used and the vessel was not pre-or post-dilated.The device did not pass through a previously deployed stent and no resistance encountered when advancing the device.The event took place in the right mid superficial femoral artery and popliteal artery, which were identified as calcified target lesions.The balloon burst was noted during the procedure, the type of balloon burst and pressure it burst at is unknown.The balloon did not detach during the event.The device was safely removed from the patient and there was no injury/intervention associated with this event.The procedure was completed using a new device, specifically a turbohawk plus lx.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
PACIFIC PLUS US
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22087141
Report Number9612164-2025-02605
Device Sequence Number7866511
Product Code LIT
UDI-Device Identifier08033477072159
UDI-Public(01)08033477072159(17)271205(10)230256522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPCP040300150
Device Lot Number230256522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/25/2025
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale